RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karpenko, Artur Sergeevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:27
Abstract pages:127
References:37
E-mail:

http://www.mathnet.ru/eng/person112546
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. P. Lelyakov, A. S. Karpenko, “Dynamics of a probe null string in the gravitational field of a closed null string radially collapsing in the plane”, TMF, 190:1 (2017),  162–178  mathnet  mathscinet  elib; Theoret. and Math. Phys., 190:1 (2017), 140–153  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020